International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 55-67
Reflexivity of convex subsets of and subspaces of
Department of Mathematics, Southern Arkansas University, S.A.U. Box 1334, Magnolia 71753, Arkansas, USA
Received 17 August 1989; Revised 6 October 1989
Copyright © 1991 Hasan A. Shehada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.